# SDR ASOA20150713037

- Difficulty date: July 13, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 33,321 hours, 19,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 495
- Condition: Faulty
- Location: Brake
- Part time: 19,692 hours, 11,764 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE BRAKES SLOW TO RESPOND AND REDUCED BRAKING EFFECTIVENESS ON LANDING.  NOTED: BRAKES FEEL SPONGY AND OPERATING OUTSIDE OF WHAT FEELS NORMAL.  MAINTENANCE R & R THE BRAKE CONTROL UNIT AND BLED BRAKES WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR SERVICE.
